# SDR CALA9801653

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1 INCH CRACKS AT CLIP NUT HOLES IN FLOOR PANEL NR 47 FORWAD OF STA 756.  A NEW FLOOR PANEL WAS INSTALLED IAW SRM 53-21, 51-30-2, AND 53-05, FIGURE 1.
